Interpolatory convexity-preserving subdivision schemes for curves and surfaces

N. Dyn*, D. Levin, D. Liu

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


Interpolatory convexity-preserving subdivision shcemes for curves and surfaces are introduced, and a convergence analysis is presented. The schemes are defined by geometric constructions, and they are nonlinear in the control points. It is shown, by geometry-based proofs, that the limit curves and surfaces are C1.

Original languageEnglish
Pages (from-to)211-216
Number of pages6
JournalCAD Computer Aided Design
Issue number4
StatePublished - Apr 1992


  • convexity
  • curves
  • interpolation
  • subdivision
  • surfaces


Dive into the research topics of 'Interpolatory convexity-preserving subdivision schemes for curves and surfaces'. Together they form a unique fingerprint.

Cite this